MathSciNet Relay Station
MathSciNet bibliographic data
MR2054981 46L08 (46L55)
Muhly, Paul S.; Tomforde, Mark Adding tails to $C^*$-correspondences. Doc. Math. 9 (2004), 79–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement